# SDR IPXA2014053083110

- Difficulty date: April 30, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 73,711 hours, 11,588 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, LT WING LOWER STRINGER 31 CRACKED AT STA XORS 948 ACCOMPLISHED REPAIR SPLICE ON LT WING LOWER STRINGER 31 AT STA XORS 948 IAW EA 011-5710-01-A5330 AND EO MD11-5710-54457-A.
